# SDR MWEA99664

- Difficulty date: October 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N302ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47102
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 99115103
- Condition: Corroded
- Location: Bs 180
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MODERATE CORROSION AT ATTACHMENT OF LONGERON 23 LEFT AND FUSELAGE FROM 180.  MAINTENANCE FABRICATED AND INSTALLED NEW DOUBLER.
